# SDR PCAA0103019

- Difficulty date: March 16, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N830EX
- Make and model: Dhav DHC8102
- Aircraft serial: 155
- Aircraft time: 26,639 hours, 29,880 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Condition: Defective
- Location: Ee Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL-FLIGHT 3722 EMERGENCY LIGHTS FLASH ON AND OFF DURING CLIMB (ALL LIGHTS FLASH DIMLY).  MAINTENANCE TROUBLESHOT AND FOUND NR 2 TRANSFORMER RECTIFIER UNIT LOAD VALUE LOW.  NR 2 TRU, NR 2 PROPELLER BRUSH BLOCK AND 1 RT PROP HEATER LEAD REPLACED DUE TO VOLTAGE DROP ON RIGHT SECONDARY BUS CAUSING EMERGENCY LIGHTS AND OTHER INDICATIONS TO FLICKER.  OPERATIONAL CHECK OF NR 2 PROP HEAT AND EMERGENCY LIGHTS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
